MathSciNet Relay Station
MathSciNet bibliographic data
MR770635 (86i:60178) 60J15 (20P05 60B15)
Flatto, L.; Odlyzko, A. M.; Wales, D. B. Random shuffles and group representations. Ann. Probab. 13 (1985), no. 1, 154–178.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement